Cohomology of operator algebras II. Extended cobounding and the hyperfinite case

Richard V. Kadison Department of Mathematics Philadelphia, University of Pennsylvania John R. Ringrose Department of Mathematics Philadelphia, University of Pennsylvania

TBD mathscidoc:1701.332336

Arkiv for Matematik, 9, (1), 55-63, 1970.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{richard1970cohomology,
  title={Cohomology of operator algebras II. Extended cobounding and the hyperfinite case},
  author={Richard V. Kadison, and John R. Ringrose},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446379307145},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={55-63},
  year={1970},
}
Richard V. Kadison, and John R. Ringrose. Cohomology of operator algebras II. Extended cobounding and the hyperfinite case. 1970. Vol. 9. In Arkiv for Matematik. pp.55-63. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446379307145.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved